Very very very true. But at the same time I don't wanna get lazy and not care at all either! I always think that I don't care at the time, then I start to imagine the food like absorbing into my body and coming out through my pores LOL. I read somewhere that pimples can take up to like 90 days to form, so it got me thinking like "What I eat in the last 3 months of my course is going to come out when I'm off Accutane" ..I know I'm overthinking.
Side effects as of starting the 40 mg:
- seriously dry skin and lips (only starting to feel this now.. I've been dry but a nice dry since I was so oily starting)
- MUSCLE PAIN. Holy moly. It's so weird. People will jokingly pinch me somewhere and I'll scream in pain. Literally the muscles in my entire body hurt.
- weird stomach pain. Feels like cramps and like a burning feeling. I haven't been eating the best, and I usually eat super healthy so this could be why.
- lower back pain.
- overall low-energy.